A new decomposition method for stochastic dynamic stabilization. (English) Zbl 0831.93066

The author extends one of his results on stochastic stability to dynamic stabilization of stochastic systems. He accomplishes this by considering a reduced system, where a stabilizing feedback is easier to obtain.


93E15 Stochastic stability in control theory
93D15 Stabilization of systems by feedback
Full Text: DOI


[1] Sontag, E.D.; Sussmann, H.J., Further comments on the stability of the angular velocity of a rigid body, Systems and control letters, 12, 213-217, (1988) · Zbl 0675.93064
[2] Kokotovic, P.V.; Sussmann, H.J., A positive real condition for global stabilization of nonlinear systems, Systems and control letters, 13, 125-133, (1989) · Zbl 0684.93066
[3] Tsinias, J., Sufficient Lyapunov-like conditions for stabilization, Mathematics of control signals and systems, 2, 343-357, (1989) · Zbl 0688.93048
[4] Tsinias, J., A local stabilization theorem for interconnected systems, Systems and control letters, 18, 429-434, (1992) · Zbl 0763.93076
[5] Coron, J.M.; Praly, L., Adding an integrator for the stabilization problem, Systems and control letters, 17, 84-104, (1991) · Zbl 0747.93072
[6] R. Outbib and G. Sallet, Reduction principle for the stabilization problem, Systems and Control Letters (to appear). · Zbl 1274.93229
[7] P. Florchinger, On the stabilization of interconnected stochastic systems (submitted). · Zbl 0893.93032
[8] P. Florchinger, Lyapunov-like techniques for stochastic stability, SIAM Journal of Control and Optimization (to appear). · Zbl 0845.93085
[9] Khasminskii, R.Z., Stochastic stability of differential equations, (1980), Sijthoff & Noordhoff Alphen aan den Rijn · Zbl 1259.60058
[10] Arnold, L., Stochastic differential equations: theory and applications, (1974), Wiley New York
[11] Florchinger, P., A universal formula for the stabilization of control stochastic differential equations, Stochastic analysis and applications, 11, 2, 155-162, (1993) · Zbl 0770.60058
[12] Kushner, H.J., Converse theorems for stochastic Liapunov functions, SIAM journal of control, 5, 2, 228-233, (1967) · Zbl 0183.19401
[13] Kushner, H.J., Stochastic stability, (), 97-124 · Zbl 0275.93055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.